A sample text widget

Etiam pulvinar consectetur dolor sed malesuada. Ut convallis euismod dolor nec pretium. Nunc ut tristique massa.

Nam sodales mi vitae dolor ullamcorper et vulputate enim accumsan. Morbi orci magna, tincidunt vitae molestie nec, molestie at mi. Nulla nulla lorem, suscipit in posuere in, interdum non magna.

Hi I’m 21 on birth control, the 2 month injection but since I’ve been on birth control I have been getting my period for two weeks, first its brownish and week later it starts getting normal its not a heavy flow, I was on the 3 month injection but changed to the 2 month because I experienced the same same problem im having now, is it me or should I go off the injection?

Spotting between periods is a well known side effect of injectable birth control. Spotting should decrease with time as your body becomes acclimated to the hormonal injections. If you continue to experience spotting, you’re not satisfied with the amount of spotting, or the spotting increases, then you should be evaluated by your gynecologist and have your birth control adjusted to your needs.